# SDR DL76G100324

- Difficulty date: February 7, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 59,416 hours, 10,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT INOP AT DR 2R RT SIDE OF GALLEY 407.  FOUND BROKEN WIRE UNDER CARPET EDGE AT GALLEY SIDEWALL.  SPLICED WIRE - OPS NORMAL.
